# SDR 97ZZZX3691

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33831
- Make and model: Piper PA-32-260
- Aircraft serial: 327500032
- Engine: Lyc O540E4B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Defective
- Location: Pump/Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL HOSE AT LEFT SIDE OF FIREWALL TO ENGINE DRIVEN FUEL PUMP DEVELOPS LOSS OF FUEL PRESSURE ON TAKEOFF.  HOSE SUCKS IN AIR WHICH DOES NOT LET FUEL FLOW.  SUBMITTER RECOMMENDS THESE FUEL HOSES BE PRESSURE CHECKED AT EVERY ANNUAL OR WHEN THIS TYPE OF PROBLEM OCCURS.
